# SDR CALA9901052

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1838-1873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGITUDINAL FLOOR SUPPORT BEAM CORRODED AT STA Y= 1838-1873, X= 3R.  THE CORRODED SECTION OF SUPPORT BEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW GMM 10-100-01.
